# SDR R61A20110079

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 17,450 hours, 12,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358007
- Part serial: 17000019
- Condition: Corroded
- Location: Fuselage
- Part time: 17,450 hours, 12,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK FOUND LOWER LT SEAT TRACK BEAM AT CF1 FRS 23-34 CORROSION AND GOUGED.  REMOVED AND REPLACED LT CF1 SEAT TRACK BEAM IAW EMB 170/175 SRM 51-40-02, SRM 51-41-02 AND SRM 51-43-01.  AIRCRAFT STILL OUT OF SERVICE PENDING COMPLETION OF HEAVY CHECK.  LEVEL 2 CORROSION.
